# SDR AALA20001594

- Difficulty date: September 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0456 - EN ROUTE IAH/DFW, STRONG ELECTRICAL SMELL DETECTED IN CABIN AND COCKPIT.  DECLARED EMERGENCY, AIR INTERRUPTED, AND LANDED IAH WITHOUT INCIDENT.  ACCOMPLISHED ENGINE RUN CHECKS FOR SYSTEM MALFUNCTION.  NO ODOR DETECTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
